# SDR JJBA20170505021

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 36,655 hours, 49,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL OF PASSENGER DOOR FRAME. REPLACED DOOR THRESHOLD. SRM 51-10-00.
